skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Solution of a singular homogeneous Hilbert boundary-value problem for analytic function in multiply connected circular domain

Salimov, R.

Russian Mathematics, 2014, Vol.58(5), pp.63-66 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

A homogeneous Hilbert problem with discontinuous coefficients and two-side curling at infinity point of order 1/2 ≤ ρ < 1

Salimov, R. ; Shabalin, P.

Russian Mathematics, 2012, Vol.56(11), pp.58-61 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

MG-deformations of a surface of positive Gaussian curvature under assignment of variation of any tensor along an edge

Zhukov, D.

Russian Mathematics, 2017, Vol.61(12), pp.13-18 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

ONE CASE OF EXTENDED BOUNDARY VALUE PROBLEM OF THE MEMBRANE THEORY OF CONVEX SHELLS BY I. N. VEKUA

Tyurikov E . V

Problemy Analiza, 01 September 2018, Vol.7(25)(Special Issue), pp.153-162 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Integral equations of plane static boundary value problems in the moment elasticity theory of inhomogeneous isotropic media

Martynov, N.

Computational Mathematics and Mathematical Physics, 2014, Vol.54(11), pp.1725-1736 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

On solvability of homogeneous Riemann–Hilbert problem with discontinuities of coefficients and two-sided curling at infinity of a logarithmic order

Salimov, R. ; Shabalin, P.

Russian Mathematics, 2016, Vol.60(1), pp.30-41 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

A retrial system with two input streams and two orbit queues

Avrachenkov, Konstantin ; Nain, Philippe ; Yechiali, Uri

Queueing Systems, 2014, Vol.77(1), pp.1-31 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Univalence of mappings from half-plane to a polygonal domains with infinite sets of vertices

Karabasheva, E. ; Shabalin, P.

Lobachevskii Journal of Mathematics, 2015, Vol.36(2), pp.144-153 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

Explicit expression for the generating function counting Gessel's walks

Kurkova, Irina ; Raschel, Kilian

Advances in Applied Mathematics, 01 September 2011, Vol.47, pp.414-433 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Solvability of Riemann–Hilbert Problem in the Weighted Smirnov Classes

Sadigova, S. ; Guliyeva, A.

Analysis Mathematica, 2018, Vol.44(4), pp.587-603 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (51)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (49)
  2. Relatórios Técnicos  (3)
  3. Anais de Congresso  (2)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1997  (6)
  2. 1997Até2003  (4)
  3. 2004Até2008  (6)
  4. 2009Até2013  (10)
  5. Após 2013  (29)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (55)
  2. Alemão  (1)
  3. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Fan, Engui
  2. Xu, Jian
  3. Fan, Eg
  4. Xu, J.
  5. Lenells, Jonatan

Buscando em bases de dados remotas. Favor aguardar.